MAUDE Adverse Event Report: MEDIVATORS INC. MINNCARE HD; MINNCARE DISINFECTANT

MEDIVATORS INC. MINNCARE HD; MINNCARE DISINFECTANT
Model Number 3029764
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris contacted the user facility to obtain additional information regarding the reported event.User facility personnel stated that the employee subject of the reported event was attempting to replace the minncare when the reported inhalation/irritation occurred.It was reported that the employee's symptoms subsided after 5 minutes.The ifu states, "if inhaled move person to fresh air.If person is not breathing, call 911 or an ambulance, then give artificial respiration, preferably mouth-to-mouth, if possible, call a poison control center or doctor for further treatment advice." steris offered in-service training on the proper use and handling for minncare high-level disinfectant however, the user facility declined.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported via chemtrec report that an employee experienced an "altered level of consciousness" due to inhalation exposure while handling minncare high-level disinfectant.The employee immediately removed himself from the area into fresh air and contacted poison control.No medical treatment was administered.

Brand Name
MINNCARE HD
Common Device Name
MINNCARE DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20878595
Report Number2150060-2024-00058
Device Sequence Number20784626
Product Code NIH
UDI-Device Identifier00724995223298
UDI-Public(01)00724995223298
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3029764
Device Catalogue Number3029764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown